Title: Interpolation with quintic Powell-Sabin splines
Authors: Speleers, Hendrik # ×
Issue Date: May-2012
Publisher: North-Holland
Series Title: Applied Numerical Mathematics vol:62 issue:5 pages:620-635
Abstract: We discuss local Hermite interpolation by C² quintic Powell-Sabin splines represented in a normalized B-spline basis. We derive explicit formulae for the spline coefficients in this B-spline representation to interpolate given Hermite data. As part of the analysis, we show how tensor algebra can be used to describe polynomials in Bernstein-Bézier form and to simplify their manipulation.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science